# SDR CA140523003

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,202 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 19004353401
- Condition: Worn
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT AND LT TANK WING STUB FOUND CHAFING MARK ON FUEL LINES.  THIS IS CHAFING ON THE TANK INTERNAL FUEL LINES UNDER CLAMPS FOUND DURING HEAVY MAINTENANCE.
